# SDR DALA13015770946

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 660-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CUSP WEB FROM BS 660-663. DAMAGED REMOVED AND DOUBLER AND FILLER FABRICATED AND AREA WAS REPAIRED IAW SRM 51-70-4, FIG 1.
